Lupus-like syndrome is a syndrome caused by long-term use of certain medications to treat non-rheumatic primary diseases, resulting in manifestations resembling systemic lupus erythematosus, and is classified as an iatrogenic disease. Clinically, it is characterized by systemic lupus erythematosus manifestations such as fever, joint symptoms, cardiac damage, and skin lesions, yet it differs from systemic lupus erythematosus in that after discontinuation of the causative drug, the subjective symptoms and objective signs of most patients resolve rapidly.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
This section is being translated and completed.
Related hospitals
No data yet
Related departments
No data yet
Related doctors
No data yet
This information is for health education only and is not a diagnosis. Please consult a qualified clinician if you feel unwell.